Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

A COMBINATORIAL CHARACTERIZATION OF JACOBI FORMS

Title
A COMBINATORIAL CHARACTERIZATION OF JACOBI FORMS
Authors
Choie, YRichter, OK
POSTECH Authors
Choie, Y
Date Issued
Apr-2009
Publisher
ROCKY MT MATH CONSORTIUM
URI
http://oasis.postech.ac.kr/handle/2014.oak/12837
DOI
10.1216/RMJ-2009-39-
ISSN
0035-7596
Article Type
Article
Citation
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39, no. 2, page. 455 - 462, 2009-04
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

최영주CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse